# SDR GLBA2015100500555

- Difficulty date: November 2, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 38,224 hours, 46,494 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE NR 1 ENG EXTINGUISHER ANNC DISCHARGE NR 1 LIGHT ILLUMINATED, ON CLIMB OUT.  FOUND NO CONTINUITY BETWEEN PIN M OF CONNECTOR P281 & THE FIRE BOTTLE SQUIB, CLEANED CONNECTOR P281, OPERATIONS CHECKED GOOD.
